# SDR REXA2016022000329

- Difficulty date: February 20, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,780 hours, 21,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Oax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT RISER SUPPORT, ANGLE IS CRACKED AT ASSIST MOTOR GUIDE PULLEY.  R & R EXISTING REPAIR IAW REO 601R-52-11-513, SRM 51-42-13 & SRM 51-42-06.
